RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2018, Volume 82, Issue 6, Pages 65–77 (Mi izv8691)  

Approximation of the gradient of a function on the basis of a special class of triangulations

V. A. Klyachin

Volgograd State University

Abstract: We introduce the class of $\Phi$-triangulations of a finite set $P$ of points in $\mathbb{R}^n$ analogous to the classical Delaunay triangulation. Such triangulations can be constructed using the condition of empty intersection of $P$ with the interior of every convex set in a given family of bounded convex sets the boundary of which contains the vertices of a simplex of the triangulation. In this case the classical Delaunay triangulation corresponds to the family of all balls in $\mathbb{R}^n$. We show how $\Phi$-triangulations can be used to obtain error bounds for an approximation of the derivatives of $C^2$-smooth functions by piecewise linear functions.

Keywords: Delaunay triangulation, empty sphere condition, families of convex sets, piecewise linear approximation.

DOI: https://doi.org/10.4213/im8691

Full text: PDF file (574 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2018, 82:6, 1136–1147

Bibliographic databases:

Document Type: Article
UDC: 514.174.3+519.65
MSC: 65D25, 65D07
Received: 14.05.2017
Revised: 30.08.2017

Citation: V. A. Klyachin, “Approximation of the gradient of a function on the basis of a special class of triangulations”, Izv. RAN. Ser. Mat., 82:6 (2018), 65–77; Izv. Math., 82:6 (2018), 1136–1147

Citation in format AMSBIB
\Bibitem{Kly18}
\by V.~A.~Klyachin
\paper Approximation of the gradient of a~function on the basis of a~special
class of triangulations
\jour Izv. RAN. Ser. Mat.
\yr 2018
\vol 82
\issue 6
\pages 65--77
\mathnet{http://mi.mathnet.ru/izv8691}
\crossref{https://doi.org/10.4213/im8691}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018IzMat..82.1136K}
\transl
\jour Izv. Math.
\yr 2018
\vol 82
\issue 6
\pages 1136--1147
\crossref{https://doi.org/10.1070/IM8691}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454805800003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85060177365}


Linking options:
  • http://mi.mathnet.ru/eng/izv8691
  • https://doi.org/10.4213/im8691
  • http://mi.mathnet.ru/eng/izv/v82/i6/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:70
    References:10
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019